On the question of convergence of continued fractions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1966), pp. 134-138
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1966_4_a19,
author = {S. S. Khloponin},
title = {On the question of convergence of continued fractions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {134--138},
year = {1966},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1966_4_a19/}
}
S. S. Khloponin. On the question of convergence of continued fractions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1966), pp. 134-138. http://geodesic.mathdoc.fr/item/IVM_1966_4_a19/